Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 519072, 8 pages
http://dx.doi.org/10.1155/2015/519072
Research Article

On Nonlinear Fractional Sum-Difference Equations via Fractional Sum Boundary Conditions Involving Different Orders

Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Received 13 July 2015; Revised 3 September 2015; Accepted 6 September 2015

Academic Editor: Sotiris K. Ntouyas

Copyright © 2015 Saowaluk Chasreechai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G.-C. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. G.-C. Wu and D. Baleanu, “Chaos synchronization of the discrete fractional logistic map,” Signal Processing, vol. 102, pp. 96–99, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. R. P. Agarwal, D. Baleanu, S. Rezapour, and S. Salehi, “The existence of solutions for some fractional finite difference equations via sum boundary conditions,” Advances in Difference Equations, vol. 2014, article 282, 2014. View at Publisher · View at Google Scholar
  4. W. Lv, “Existence of solutions for discrete fractional boundary value problems with a p-Laplacian operator,” Advances in Difference Equations, vol. 2012, article 163, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Kang, Y. Li, and H. Chen, “Positive solutions to boundary value problems of fractional difference equation with nonlocal conditions,” Advances in Difference Equations, vol. 2014, article 7, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. R. A. C. Ferreira, “Existence and uniqueness of solution to some discrete fractional boundary value problems of order less than one,” Journal of Difference Equations and Applications, vol. 19, no. 5, pp. 712–718, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. T. Abdeljawad, “On Riemann and Caputo fractional differences,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1602–1611, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. T. Abdeljawad, “Dual identities in fractional difference calculus within Riemann,” Advances in Difference Equations, vol. 2013, article 36, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Abdeljawad, “On delta and nabla Caputo fractional differences and dual identities,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 406910, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. F. M. Atici and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  14. T. Sitthiwirattham, J. Tariboon, and S. K. Ntouyas, “Existence results for fractional difference equations with three-point fractional sum boundary conditions,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 104276, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. T. Sitthiwirattham, J. Tariboon, and S. K. Ntouyas, “Boundary value problems for fractional difference equations with three-point fractional sum boundary conditions,” Advances in Difference Equations, vol. 2013, article 296, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. T. Sitthiwirattham, “Existence and uniqueness of solutions of sequential nonlinear fractional difference equations with three-point fractional sum boundary conditions,” Mathematical Methods in the Applied Sciences, vol. 38, pp. 2809–2815, 2015. View at Publisher · View at Google Scholar · View at Scopus
  17. T. Sitthiwirattham, “Boundary value problem for p-Laplacian Caputo fractional difference equations with fractional sum boundary conditions,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  18. D. H. Griffel, Applied Functional Analysis, Ellis Horwood, Chichester, UK, 1981. View at MathSciNet
  19. H. Schaefer, “Über die Methode der a priori-Schranken,” Mathematische Annalen, vol. 129, no. 1, pp. 415–416, 1955. View at Publisher · View at Google Scholar · View at Scopus